# SDR IPXA2M73954

- Difficulty date: May 17, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA87411
- Condition: Corroded
- Location: Bs 1701-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CORROSION ON LONGERON 48R UNDER TRANSVERSE BS 1680 AND 1701 TO 1721.  ACCOMPLISHED EA 011-5300-01-A3910 I/R.
